Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on endomorphisms of irrational rotation $ C\sp *$-algebras


Author: Kazunori Kodaka
Journal: Proc. Amer. Math. Soc. 122 (1994), 1171-1172
MSC: Primary 46L05; Secondary 46L40
DOI: https://doi.org/10.1090/S0002-9939-1994-1211581-X
MathSciNet review: 1211581
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \theta $ be an irrational number and $ {A_\theta }$ the corresponding irrational rotation $ {{\text{C}}^ \ast }$-algebra. In the present note we will show that proper endomorphisms of $ {A_\theta }$ of a certain sort do not occur if $ \theta $ is not quadratic.


References [Enhancements On Off] (What's this?)

  • [1] K. Kodada, Endomorphisms of certain irrational rotation $ {C^ \ast }$-algebras, Illinois J. Math. 36 (1992), 643-658. MR 1215799 (94b:46086)
  • [2] S. Lang, Introduction to Diophantine approximation, Addison-Wesley, Reading, MA, 1966. MR 0209227 (35:129)
  • [3] G. K. Pedersen, $ {C^\ast}$-algebras and their automorphism groups, Academic Press, London, New York and San Francisco, 1979. MR 548006 (81e:46037)
  • [4] M. A. Rieffel, $ {C^\ast}$-algebras associated with irrational rotations, Pacific J. Math. 93 (1981), 415-429. MR 623572 (83b:46087)
  • [5] -, The cancellation theorem for projective modules over irrational rotation $ {C^\ast}$-algebras, Proc. London Math. Soc. 47 (1983), 285-302. MR 703981 (85g:46085)
  • [6] Y. Watatani, Index for $ {C^\ast}$-subalgebras, Mem. Amer. Math. Soc., no. 424, Amer. Math. Soc., Providence, RI, 1990. MR 996807 (90i:46104)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46L40

Retrieve articles in all journals with MSC: 46L05, 46L40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1211581-X
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society